# SDR IPXA2018072331954

- Difficulty date: July 6, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: NNB608612
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT MLG DOOR FWD O/B CORNER PAN IS CRACKED. REMOVED AND REPLACED LT MLG DOOR FWD O/B PAN IAW SRM 51-35-01. (MINOR)
